MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) 961-349 SUGITA HEADFRAME ADAPTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) 961-349 SUGITA HEADFRAME ADAPTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 961-349
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.It was reported by the rep that the connecting part of the frame was worn out and could no longer be used.Replacement of the frame resolved the issue.No further issues were reported.Replaced frame was not returned to manufacturer for analysis, therefore, no findings are possible.Part not returned.
 
Event or Problem Description
A medtronic representative reported that the head frame thread was worn and could no longer support the arm.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
Additional information: lot number and device manufacture date provided.The suspect adapter was returned to the manufacturer for analysis.The adapter was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.

Brand Name
961-349 SUGITA HEADFRAME ADAPTER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6575398
Report Number1723170-2017-02083
Device Sequence Number1169894
Product Code HAW
UDI-Device Identifier00681490869805
UDI-Public00681490869805
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961-349
Device Lot Number150203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2017
Initial Date Received by Manufacturer 04/19/2017
Supplement Date Received by Manufacturer08/09/2017
Initial Report FDA Received Date05/18/2017
Supplement Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1